Tylenol recalled because of odor
CHATTANOOGA (WRCB) - Some bottles of Extra Strength Tylenol caplets are being recalled.
Johnson & Johnson is recalling some of this product because of a moldy odor connected to a trace chemical. The pills can have a musty smell and cause temporary gastrointestinal symptoms.
The recall involves more than sixty-thousand bottles of Tylenol, Extra strength caplets made in February of 2009. The bottles are 225 count.
The product number which can be found on the side of the bottle is: aba619 300450444271.
Consumers who purchased product from the lot included in this recall should stop using the product and contact McNeil Consumer Healthcare, either at www.tylenol.com or by calling 1-888-222-6036 (Monday-Friday 8 a.m. to 8 p.m. Eastern Time) for instructions about receiving a refund or product coupon.
Consumers who have medical concerns or questions should contact their healthcare provider.